# SDR 109641

- Difficulty date: March 23, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N157SD
- Make and model: Saab SF340A
- Engine: Ge CT75A
- Engine time: 25,264 hours, 27,835 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLLOUT AT ABOUT 50 KTS THE PILOT NOTICED THE DIGITAL ITT INDICATION WAS 999 AND THE ANALOG INDICATION WAS NORMAL, PILOT RETARDED POWER LEVERS AND RETURNED TO GATE.
